# SDR DXTA2024012510727

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N340QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500189
- Aircraft time: 7,590 hours, 6,028 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: DAP00100011
- Part serial: 261860171
- Condition: Defective
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRK FAIL YELLOW CAS ON TAXI OUT.  FAULT CONDITION FOR BRK FAIL RESET DOES NOT MEET RESET CRITERIA AS IT HAPPENED ON TAXI NOT AIRCRAFT STARTUP. BRAKES APPLICATIONS DID FEEL DEGRADED.  REMOVED AND REPALCED BRAKE CONTROL UNIT. COMPLIED WITH FUNCTIONAL TEST AS REQUIRED WITH BRAKE PRESSURE GAUGE TOOLING. ALSO, REMOVED AND REPLACED BOTH LH AND RH BRAKE ASSEMBLY BLEED SCREW ADAPTER FITTINGS AFTER TEST GAUGE WAS REMOVED. AFTER PRESSURE TEST, BLED BRAKES AS REQUIRED. SERVICED HYDRAULIC RESERVOIR FLUID LEVEL AFTER BLEED. NO CAS MESSAGES POSTED, NO OTHER DEFECTS NOTED. RETURNED AIRCRAFT TO ORIGINAL CONFIGURATION AND CONDITION AT THIS TIME. REF AMM 32-
